MathSciNet Relay Station
MathSciNet bibliographic data
MR198267 (33 #6426) 46.80 (42.56)
Hulanicki, A. On the spectral radius of hermitian elements in group algebras. Pacific J. Math. 18 1966 277–287.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement